# SDR ASAA2024080451605

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 38,676 hours, 11,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE ( L-1). GROUNDED - YES. OPS CHECKED L-1 DOOR, FOUND NO FAULT NOTED, WORK NORMAL. REF AMM 52-11-00, A/C GOOD FOR SERVICE.
